# SDR DL757081383

- Difficulty date: October 20, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 74,252 hours, 36,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N543111
- Condition: Corroded
- Location: Bs 1530-1560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT BS 1530 TO 1560 LT.  REPAIRED ON ATS 00041 PER 51-40-02.
